Internal Diffusion-Limited Aggregation on non-amenable graphs

Wilfried Huss

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)272-279
JournalElectronic Communications in Probability
Volume13
Publication statusPublished - 2008

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Internal Diffusion-Limited Aggregation on non-amenable graphs. / Huss, Wilfried.

In: Electronic Communications in Probability, Vol. 13, 2008, p. 272-279.

Research output: Contribution to journalArticleResearchpeer-review

@article{20b3dd2d487b472ab5d4c159f16d5f79,
title = "Internal Diffusion-Limited Aggregation on non-amenable graphs",
author = "Wilfried Huss",
year = "2008",
language = "English",
volume = "13",
pages = "272--279",
journal = "Electronic Communications in Probability",
issn = "1083-589X",
publisher = "Institute of Mathematical Statistics",

}

TY - JOUR

T1 - Internal Diffusion-Limited Aggregation on non-amenable graphs

AU - Huss, Wilfried

PY - 2008

Y1 - 2008

UR - http://www.math.washington.edu/~ejpecp/ECP/index.php

UR - http://www.math.washington.edu/~ejpecp/ECP/viewarticle.php?id=2002&layout=abstract

M3 - Article

VL - 13

SP - 272

EP - 279

JO - Electronic Communications in Probability

JF - Electronic Communications in Probability

SN - 1083-589X

ER -